Factorization of operators and duality

Manuel González Ortiz; Víctor M. Onieva Aleixandre

Extracta Mathematicae (1987)

  • Volume: 2, Issue: 2, page 65-67
  • ISSN: 0213-8743

How to cite


González Ortiz, Manuel, and Onieva Aleixandre, Víctor M.. "Factorization of operators and duality." Extracta Mathematicae 2.2 (1987): 65-67. <http://eudml.org/doc/38237>.

author = {González Ortiz, Manuel, Onieva Aleixandre, Víctor M.},
journal = {Extracta Mathematicae},
keywords = {Análisis funcional; Algebras; Espacios de Banach; Ideales},
language = {eng},
number = {2},
pages = {65-67},
title = {Factorization of operators and duality},
url = {http://eudml.org/doc/38237},
volume = {2},
year = {1987},

AU - González Ortiz, Manuel
AU - Onieva Aleixandre, Víctor M.
TI - Factorization of operators and duality
JO - Extracta Mathematicae
PY - 1987
VL - 2
IS - 2
SP - 65
EP - 67
LA - eng
KW - Análisis funcional; Algebras; Espacios de Banach; Ideales
UR - http://eudml.org/doc/38237
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.